# SDR YTRR080719

- Difficulty date: August 19, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N207RT
- Make and model: Bell 206L-4
- Aircraft serial: 52207
- Aircraft time: 1,898 hours
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 357950111452
- Condition: Worn
- Location: Oil Pump
- Part time: 1,343 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP SPLINES WORN EXCESSIVELY.
